BibTeX record: journals/jcc/RafatP07a

download as .bib file

@article{DBLP:journals/jcc/RafatP07a,
  author    = {Michel Rafat and
               Paul L. A. Popelier},
  title     = {Long range behavior of high-rank topological multipole moments},
  journal   = {Journal of Computational Chemistry},
  year      = {2007},
  volume    = {28},
  number    = {4},
  pages     = {832--838},
  url       = {http://dx.doi.org/10.1002/jcc.20610},
  doi       = {10.1002/jcc.20610},
  timestamp = {Mon, 20 Oct 2014 14:11:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcc/RafatP07a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}